American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 139 found      Go to page: 1 2 3 4 > >>

[1] S. Waleed Noor. Complex symmetry of composition operators induced by involutive ball automorphisms. Proc. Amer. Math. Soc. 142 (2014) 3103-3107.
Abstract, references, and article information
View Article: PDF

[2] Jordi Pau. A remark on Schatten class Toeplitz operators on Bergman spaces. Proc. Amer. Math. Soc. 142 (2014) 2763-2768.
Abstract, references, and article information
View Article: PDF

[3] Violeta Petkova. Spectra of the translations and Wiener-Hopf operators on $L_\omega^2({\mathbb R}^+)$. Proc. Amer. Math. Soc. 142 (2014) 2491-2505.
Abstract, references, and article information
View Article: PDF

[4] Hong Rae Cho, Jong-Do Park and Kehe Zhu. Products of Toeplitz operators on the Fock space. Proc. Amer. Math. Soc. 142 (2014) 2483-2489.
Abstract, references, and article information
View Article: PDF

[5] Sergei Grudsky and Alexei Rybkin. On positive type initial profiles for the KdV equation. Proc. Amer. Math. Soc. 142 (2014) 2079-2086.
Abstract, references, and article information
View Article: PDF

[6] Stephan Ramon Garcia, Bob Lutz and Dan Timotin. Two remarks about nilpotent operators of order two. Proc. Amer. Math. Soc. 142 (2014) 1749-1756.
Abstract, references, and article information
View Article: PDF

[7] R. V. Bessonov. Truncated Toeplitz operators of finite rank. Proc. Amer. Math. Soc. 142 (2014) 1301-1313.
Abstract, references, and article information
View Article: PDF

[8] Jingbo Xia. Criteria for Toeplitz operators on the sphere. Proc. Amer. Math. Soc. 141 (2013) 637-644.
Abstract, references, and article information
View Article: PDF

[9] Stephan Ramon Garcia and Daniel E. Poore. On the norm closure problem for complex symmetric operators. Proc. Amer. Math. Soc. 141 (2013) 549-549.
Abstract, references, and article information
View Article: PDF

[10] Carme Cascante and Joaquin M. Ortega. On a characterization of bilinear forms on the Dirichlet space. Proc. Amer. Math. Soc. 140 (2012) 2429-2440.
Abstract, references, and article information
View Article: PDF

[11] Mehmet Çelik and Sönmez Şahutoğlu. On compactness of the $\overline{\partial}$-Neumann problem and Hankel operators. Proc. Amer. Math. Soc. 140 (2012) 153-159. MR 2833527.
Abstract, references, and article information
View Article: PDF

[12] Stephan Ramon Garcia, Daniel E. Poore and William T. Ross. Unitary equivalence to a truncated Toeplitz operator: analytic symbols. Proc. Amer. Math. Soc. 140 (2012) 1281-1295. MR 2869112.
Abstract, references, and article information
View Article: PDF

[13] Michael Didas and Jörg Eschmeier. Inner functions and spherical isometries. Proc. Amer. Math. Soc. 139 (2011) 2877-2889. MR 2801629.
Abstract, references, and article information
View Article: PDF

[14] Marcus Carlsson. On truncated Wiener-Hopf operators and $BMO(\mathbb{Z})$. Proc. Amer. Math. Soc. 139 (2011) 1717-1733. MR 2763760.
Abstract, references, and article information
View Article: PDF

[15] Young Joo Lee and Quang Dieu Nguyen. Toeplitz operators on the Dirichlet spaces of planar domains. Proc. Amer. Math. Soc. 139 (2011) 547-558. MR 2736337.
Abstract, references, and article information
View Article: PDF

[16] Bebe Prunaru. Toeplitz and Hankel operators associated with subdiagonal algebras. Proc. Amer. Math. Soc. 139 (2011) 1387-1396. MR 2748431.
Abstract, references, and article information
View Article: PDF

[17] Qiyu Sun. Stability criterion for convolution-dominated infinite matrices. Proc. Amer. Math. Soc. 138 (2010) 3933-3943. MR 2679615.
Abstract, references, and article information
View Article: PDF

[18] Zhangjian Hu and Xiaomin Tang. Schatten(-Herz) class extended Cesàro operators on Bergman spaces in the unit ball of ${\mathbf {C}}^n$. Proc. Amer. Math. Soc. 138 (2010) 2803-2814. MR 2644894.
Abstract, references, and article information
View Article: PDF

[19] Xing-Tang Dong and Ze-Hua Zhou. Products of Toeplitz operators on the harmonic Bergman space. Proc. Amer. Math. Soc. 138 (2010) 1765-1773. MR 2587461.
Abstract, references, and article information
View Article: PDF

[20] Trieu Le. On Toeplitz operators on Bergman spaces of the unit polydisk. Proc. Amer. Math. Soc. 138 (2010) 275-285. MR 2550193.
Abstract, references, and article information
View Article: PDF

[21] Young Joo Lee. Commuting Toeplitz operators on the Hardy space of the polydisk. Proc. Amer. Math. Soc. 138 (2010) 189-197. MR 2550183.
Abstract, references, and article information
View Article: PDF

[22] Miroslav Englis, Kunyu Guo and Genkai Zhang. Toeplitz and Hankel operators and Dixmier traces on the unit ball of $\mathbb C^n$. Proc. Amer. Math. Soc. 137 (2009) 3669-3678. MR 2529873.
Abstract, references, and article information
View Article: PDF

[23] Adel B. Badi. An index theorem for Toeplitz operators on the quarter-plane. Proc. Amer. Math. Soc. 137 (2009) 3779-3786. MR 2529887.
Abstract, references, and article information
View Article: PDF

[24] V. V. Peller. Analytic approximation of matrix functions and dual extremal functions. Proc. Amer. Math. Soc. 137 (2009) 205-210. MR 2439442.
Abstract, references, and article information
View Article: PDF

[25] Trieu Le. On a class of ideals of the Toeplitz algebra on the Bergman space. Proc. Amer. Math. Soc. 136 (2008) 3571-3577. MR 2415041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Takahiko Nakazi. Hyponormal Toeplitz operators and zeros of polynomials. Proc. Amer. Math. Soc. 136 (2008) 2425-2428. MR 2390509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Renata Otáhalová. Weighted reproducing kernels and Toeplitz operators on harmonic Bergman spaces on the real ball. Proc. Amer. Math. Soc. 136 (2008) 2483-2492. MR 2390517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Vadim Kostrykin and Konstantin A. Makarov. On Krein's example. Proc. Amer. Math. Soc. 136 (2008) 2067-2071. MR 2383512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Guangfu Cao. On a problem of Axler, Cuckovic and Rao. Proc. Amer. Math. Soc. 136 (2008) 931-935. MR 2361866.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Jingbo Xia. On the compactness of the product of Hankel operators on the sphere. Proc. Amer. Math. Soc. 136 (2008) 1375-1384. MR 2367110.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 139 found      Go to page: 1 2 3 4 > >>